# SDR SWAA2022021759733

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 35,611 hours, 20,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR BOARD SUPPORT BRAKE ASSEMBLY AT STA 540 LEFT OF CENTER CRACKED / R&R FORWARD CARGO FLOOR BOARD SUPPORT BRAKE ASSEMBLY AT STA 540 PER SRM 51-40-02.
